Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe constipation, have black stools, head, hip and back pain after taking protocol bismol and milk of magnesia. What can be done?

Hi I ve been having terrible constipation for about a month now. Was taking laxatives but they stopped working now taking milk if magnesia. I took protocol bismol yesterday due to loud intestines and stomach from the milk and now tonight im having dark green almost black stool and my head hurts andhaving pain on my left hip and back. Im a 19 year old female I smoke cigarettes and have no known health issues also have no insurance so unable to see a doctor until wed night at a free clinic. What wrong with me and will I live until then? Im very worried
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome dt also causes constipation, your age is small to have this problem. please take plenty of water anout 4 to 5liters. avoid junk amf non veg food. tahle pelnty of raddish ,cucumber, and take full grains wheat ((roti)and other fibre contain fruits and vegatables. if possible green plak(500gms. daily) it will few days if tou stricall follow it.
Answered: Fri, 13 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor